A multilinear Fourier extension identity on Rn

Jonathan Bennett, Marina Iliopoulou

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
205 Downloads (Pure)


We prove an elementary multilinear identity for the Fourier extension operator on Rn, generalising to higher dimensions the classical bilinear extension identity in the plane. In the particular case of the extension operator associated with the paraboloid, this provides a higher dimensional extension of a well-known identity of Ozawa and Tsutsumi for solutions to the free time-dependent Schrödinger equation. We conclude with a similar treatment of more general oscillatory integral operators whose phase functions collectively satisfy a natural multilinear transversality condition. The perspective we present has its origins in work of Drury.
Original languageEnglish
Pages (from-to)1089-1108
JournalMathematical Research Letters
Issue number4
Publication statusPublished - 16 Nov 2018


  • math.CA


Dive into the research topics of 'A multilinear Fourier extension identity on Rn'. Together they form a unique fingerprint.

Cite this